# SDR 02FDEA00151

- Difficulty date: February 19, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 950F FRAME ON LWR REPAIR ANGLE STR 30.  REMOVED AND REPLACED ANGLE PER SRM 53-10-4.
